# SDR KCSA2017030201

- Difficulty date: March 2, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 84,748 hours, 15,064 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY FIRE WARNING FOR MAIN DECK MID. VISUALLY INSPECTED MAIN DECK FOR SIGNS OF FIRE. NONE DETECTED. PERFORMED MAIN DECK CARGO BAY SMOKE DETECTORS SYSTEM TEST PASSED.
